# SDR A6WA200940330

- Difficulty date: June 15, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 14,631 hours, 13,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable Assy
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR VERY DIFFICULT TO OPEN FROM THE INSIDE.  CLOSED DOOR AND VERIFIED CLOSED, LATCHED AND LOCKED.  REMOVED AND REPLACED ICE BREAKER CABLE ASSY IAW AMM.  REMOVED FROM MEL.  OPS CK GOOD.  (K)
